# SDR A6WA201441408

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- Engine: Ge CF34*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Punctured
- Location: Rt Jet Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT JET PIPE FAIRING OUTER SKIN NEAR UPPER INBD MOUNT IS PUNCTURED.  REPAIRED DAMAGE AREA NEAR UPPER INBD MOUNT ACCESS PANEL IAW CMM 78-11-00 REPAIR SRS 062.
